# SDR ARWR960700

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Corroded
- Location: V-Fin Le Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL FIN LEADING EDGE LOWER PANEL LOWER ATTACH SCREW HOLE AREA HAS CORROSION.  REMOVED DAMAGED AREA IAW SRM 55-2-1, FABRICATED FILLER AND DOUBLER IAW SRM 55-2-1, PAGES 17-18, ALODINED AND PRIMED IAW SRM 51-1-8.  INSTALLED REPAIR IAW SRM 55-2-1.  REF:  OPERATOR CONTROL NR 0700.  (X)
